# SDR IPXA09M56415

- Difficulty date: June 9, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 273-W4-02 RT WING NR 1 SLAT BETWEEN STA XIS 168 TO XIS 207 EXTERNAL DOUBLER .1875 INCH HI-LOKS 3 PLACES SED (SHORT EDGE DISTANCE).  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND STRAP IAW UPS EO MD11-5730-33981-A.
